ClinVar Miner

Submissions for variant NM_000016.5(ACADM):c.577A>G (p.Thr193Ala) (rs121434279)

Minimum review status: Collection method:
Minimum conflict level:
ClinVar version:
Total submissions: 2
Download table as spreadsheet
Submitter RCV SCV Clinical significance Condition Last evaluated Review status Method Comment
Invitae RCV000003778 SCV001211010 likely pathogenic Medium-chain acyl-coenzyme A dehydrogenase deficiency 2019-12-12 criteria provided, single submitter clinical testing This sequence change replaces threonine with alanine at codon 193 of the ACADM protein (p.Thr193Ala). The threonine residue is highly conserved and there is a small physicochemical difference between threonine and alanine. This variant is not present in population databases (ExAC no frequency). This variant has been observed in individual(s) with clinical features of medium-chain acyl-coenzyme A dehydrogenase deficiency (PMID: 9158144, Invitae). In at least one individual the data is consistent with the variant being in trans (on the opposite chromosome) from a pathogenic variant. ClinVar contains an entry for this variant (Variation ID: 3595). This variant has been reported to affect ACADM protein function (PMID: 9158144). In summary, the currently available evidence indicates that the variant is pathogenic, but additional data are needed to prove that conclusively. Therefore, this variant has been classified as Likely Pathogenic.
OMIM RCV000003778 SCV000023943 pathogenic Medium-chain acyl-coenzyme A dehydrogenase deficiency 1999-01-15 no assertion criteria provided literature only

The information on this website is not intended for direct diagnostic use or medical decision-making without review by a genetics professional. Individuals should not change their health behavior solely on the basis of information contained on this website. Neither the University of Utah nor the National Institutes of Health independently verfies the submitted information. If you have questions about the information contained on this website, please see a health care professional.